Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 60, Pages 3777-3795
http://dx.doi.org/10.1155/S0161171203303023

Nonassociative Algebras: A Framework for Differential Geometry

Department of Mathematics, Illinois State University, IL 61790-4520, USA

Received 2 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lucian M. Ionescu, “Nonassociative Algebras: A Framework for Differential Geometry,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 60, pp. 3777-3795, 2003. doi:10.1155/S0161171203303023